Fat loss pill question
- 08-26-2008, 11:18 PM
- 08-26-2008, 11:29 PM
I wouldn't add another stimulant to your stack unless you know you can tolerate it, but by that time you'll be wondering which products, if any, is giving you results. DCP wouldn't be a bad addition as it is non-stimulant.
08-27-2008, 12:18 AM
08-27-2008, 12:26 AM
08-31-2008, 09:39 PM
You shouldn't mix stims because your mental health can be on the line. Serotonin toxicity and psychosis are possible outcomes of mixing stims and while few people on the boards would report psychosis, a few in the past have reported mild serotonin toxicity. Symptoms include dry mouth, vomiting, dizziness ect.
Besides fat burners are seriously overrated. I have tried a number and they can't compare to proper diet and cardio. Unless you have those essentials in and are currently losing weight the stims won't do jack.
Similar Forum Threads
- By jmh80 in forum SupplementsReplies: 60Last Post: 01-20-2009, 06:42 PM
- By jlh154 in forum SupplementsReplies: 3Last Post: 12-28-2008, 05:26 PM
- By Pugonater in forum Weight LossReplies: 1Last Post: 10-28-2007, 11:16 PM
- By vtwizzie in forum Weight LossReplies: 6Last Post: 07-08-2007, 12:40 PM
- By goin_big in forum SupplementsReplies: 7Last Post: 06-26-2004, 10:18 PM